# SDR AALA202509082931

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N455AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10840
- Aircraft time: 13,489 hours, 3,662 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201383604
- Part serial: 19CX05856
- Condition: Worn
- Location: Zone 700
- Part time: 13,488 hours, 1,210 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR UPPER TORQUE LINK PIN MEASURES OUT OF LIMITS. REPLACED UPPER TORQUE LINK PIN PER AMM 32-11-27.
